# SDR WX0A2023050331762

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 51,295 hours, 32,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 883613
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOWARD EPSU FAILED EMERGENCY LIGHT TEST / REMOVED AND REPLACED FWD EPSU BATTERY IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A OPS CHECK GOOD"
